Pacific Journal of Mathematics

The simple connectivity of the sum of two disks.

R. H. Bing

Article information

Source
Pacific J. Math., Volume 14, Number 2 (1964), 439-455.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034175

Mathematical Reviews number (MathSciNet)
MR0164328

Zentralblatt MATH identifier
0117.40701

Subjects
Primary: 54.75

Citation

Bing, R. H. The simple connectivity of the sum of two disks. Pacific J. Math. 14 (1964), no. 2, 439--455. https://projecteuclid.org/euclid.pjm/1103034175


Export citation

References

  • [1] R. H. Bing and F. B. Jones, Another homogeneous plane continuum,Trans. Amer. Math. Soc, 9O (1959), 171-192.
  • [2] L. Fearnley, Continuousmappings of the pseudo-arc, Notices of the American Mathematical Society Abstract 564-171, 6 (1959), 841.
  • [3] M. K. Fort, Jr., Images of plane continua, Amer. J. Math., 81 (1959), 541-546.
  • [4] A. Lelek, On weakly chainable continua, Fundamenta Mathematicae, 51 (1962), 271-282.
  • [5] J. Mioduszewski, A functionalconception of snake-like continua, Fundamenta Mathematicae, 51 (1962), 179-189.
  • [6] R. L. Moore, Foundationsof Point Set Theory, Amer. Math. Soc. Colloq. Publ., vol. 13, revised edition, 1962.